# SDR ASAA2017112222682

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,281 hours, 6,659 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Not Reported
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INTERMITTENT AND INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED LT FMC BITE IAW FIM 34-61, TASK 801, NO FAULTS. GROUND VERIFICATION TEST PASSED.
